MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 12 HOLES/224MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 12 HOLES/224MM; PLATE,FIXATION,BONE
Model Number 224.621
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s gender and weight were not provided for reporting.Additional device codes: hwc, ktt.Device malfunctioned intraoperative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Additionally, device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2018, a narrow locking compression plate with 12 holes broke.It was unknown if there was surgical delay.Surgical and patient outcome are unknown.This report is for one (1) 4.5mm narrow lcp® plate 12 holes/224mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record (dhr) review: part number: 224.621; lot number: 6362625; part manufacture date: april 15, 2010; manufacturing location: elmira; part expiration date: n/a; nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm narrow lcp plate 12 holes/224mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional patient identifier: (b)(6).Adverse event, product problem, required intervention.Dhr review was completed.Part number: 224.621, lot number: 6362625, part manufacture date: 15-apr-2010, manufacturing location: elmira , part expiration date: n/a , nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm narrow lcp plate 12 holes/224mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Date of event: date of non-union and device breakage is not known.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was implanted with the narrow locking compression plate (lcp) plate and an unknown quantity of screws on unknown date.On unknown date it was determined the plate was broken due to a non-union.Patient was returned to surgery on (b)(6) 2018 and revised to a similar type of plate.Surgery was completed successfully with no delay.Patient status reported as stable.

Brand Name
4.5MM NARROW LCP® PLATE 12 HOLES/224MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7842100
Report Number2939274-2018-53583
Device Sequence Number11247850
Product Code HRS
UDI-Device Identifier10886982158581
UDI-Public(01)10886982158581
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number224.621
Device Catalogue Number224.621
Device Lot Number6362625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer09/26/2018
10/08/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/05/2018
10/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR